# SDR C2XA04CL095

- Difficulty date: September 20, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 5,122 hours, 4,116 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1019
- Condition: Inoperative
- Location: Mlg
- Part time: 13,546 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3181, CREW REPORTED THAT THE LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  MAINTENANCE INSPECTED SYSTEM AND REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  ALL OPERATIONAL CHECKS WERE GOOD.  PERFORMED TEST FLIGHT, AND TEST FLIGHT WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
